Boundary singularities generated by limit sets of holomorphic
Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1301-1304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_6_a3,
author = {V. I. Gavrilov},
title = {Boundary singularities generated by limit sets of holomorphic},
journal = {Doklady Akademii Nauk},
pages = {1301--1304},
year = {1985},
volume = {284},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a3/}
}
V. I. Gavrilov. Boundary singularities generated by limit sets of holomorphic. Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1301-1304. http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a3/